Moduli and monopoles - art. no. 083510.

Citation
R. Brustein et I. Maor, Moduli and monopoles - art. no. 083510., PHYS REV D, 6008(8), 1999, pp. 3510
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6008
Issue
8
Year of publication
1999
Database
ISI
SICI code
0556-2821(19991015)6008:8<3510:MAM-AN>2.0.ZU;2-M
Abstract
Long periods of coherent oscillations of moduli fields relax the bound on p ossible initial monopole density in the early universe, and in some cases e liminate it completely. [S0556-2821(99)03218-X].